Boundedness of singular integrals in Orlicz spaces
Doklady Akademii Nauk, Tome 130 (1960) no. 5, pp. 984-987
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_5_a7,
author = {I. B. Simonenko},
title = {Boundedness of singular integrals in {Orlicz} spaces},
journal = {Doklady Akademii Nauk},
pages = {984--987},
year = {1960},
volume = {130},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_5_a7/}
}
I. B. Simonenko. Boundedness of singular integrals in Orlicz spaces. Doklady Akademii Nauk, Tome 130 (1960) no. 5, pp. 984-987. http://geodesic.mathdoc.fr/item/DAN_1960_130_5_a7/